# SDR ASOA201100380

- Difficulty date: February 25, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 4,954 hours, 3,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT 20 INCHES OF FLOOR FLORESCENT EMERGENCY LIGHTING  MISSING OF  FIRST CLASS FWD OF  FIRST CLASS LAV.   INSTALLED NEW FLOOR FLORESCENT  EMERGENCY LIGHT STRIP & CHECKED GOOD IAW AMM 33-50-01
